# SDR DL757050165

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 62,447 hours, 32,061 cycles
- Engine: Pwa PW2037
- Engine time: 55,180 hours, 28,631 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8271041
- Part serial: F50598
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE LOST THRUST AFTER APPLICATION OF TAKEOFF THRUST.  REPLACED LEFT ENGINE FUEL CONTROL UNIT.
